Journal article icon

Journal article

Sound and symmetry

Actions


Access Document


Publisher copy:
10.1007/BF03024408

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Mathematical Intelligencer
Volume:
19
Issue:
4
Pages:
16-20
Publication date:
1997-12-01
DOI:
ISSN:
0343-6993
Source identifiers:
195804
Pubs id:
pubs:195804
UUID:
uuid:dab8a626-e6e7-457a-9aed-522447e12478
Local pid:
pubs:195804
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP